# SDR VJ32002F00068

- Difficulty date: September 6, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Sensor
- Condition: Broken
- Location: Magneto
- Part time: 431 hours
- Component: Magneto, Slick
- Component part number: 6350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATION SENSOR RING FOUND BROKEN DURING ROUTINE INSPECTION.  THIS SENSOR RING FITS UNDER THE VENT OF THE RIGHT MAGNETO AND PROVIDES ENGINE RPM INDICATIONS.  APPEARS TO BE BROKEN DUE TO FLEXING/FATIGUE.  PERHAPS A DIFFERENT SENSOR OR OTHER MORE SECURE MOUNTING OF SENSOR WOULD PREVENT SUCH FAILURES.
